forum.prostatitis.org
http://forum.prostatitis.org/

Fosfomycine making arthritis worse
http://forum.prostatitis.org/viewtopic.php?f=2&t=2013
Page 1 of 1

Author:  worldofxbox [ Sun May 14, 2017 11:48 pm ]
Post subject:  Fosfomycine making arthritis worse

I think Fosfomycine is causing worsen of joints. ANY idea?

Author:  Metanoia [ Mon May 15, 2017 1:59 pm ]
Post subject:  Re: Fosfomycine making arthritis worse

This page: http://prostatitis.org/redirect.php?lin ... center.htm

has an extensive report on common side effects, less common side effects, adverse events and possible/theoretical issues with fosfo.

Nothing I can find linking this med with arthritis, though you might want to ask your doc if you should continue therapy.

If he shifts you to fluoroquinolones (Cipro) side effects with joints are a known and common problem with these meds.

Sulfa/Bactrim may be your only other option, but allergic reactions (typically skin rash) with Bactrim are often problematic.

Author:  Inflamed [ Tue May 16, 2017 9:29 pm ]
Post subject:  Re: Fosfomycine making arthritis worse

Joint issues probably coming from leaky gut. Arthritis in my hands gets worse whenever I take antibiotics as well. Too many various proteins more than likely getting through your intestinal track.

Page 1 of 1 All times are UTC - 4 hours [ DST ]
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group
http://www.phpbb.com/